# SDR CALA2015092994543

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 80,826 hours, 11,269 cycles
- Engine: Pwa PW40903
- Engine time: 57,560 hours, 7,034 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 21,000' CREW HEARD A LOUD BANG.  THE ACFT STARTED TO SHUTTER, THE LT ENG OIL QTY DROPPED TO ZERO, OIL PRESS DROPPED TO 2 PSI, N2 WENT TO ZERO.  ACCOMPLISHED ENG 1 SHUTDOWN CHECKLIST & FIRE HANDLE WAS PULLED.  AIRFRAME CONTINUED TO VIBRATE AT A MEDIUM LEVEL FOR OVER A MINUTE, UNTIL THE AIRSPEED WAS BELOW 250.  ALSO EGT SPIKED OFF THE SCALE & FLIGHT ATTENDANTS REPORTED A FLAME OR FLASH OUT THE TAIL PIPE.  MX REPORTS METAL IN THE TAILPIPE.  REPLACED ENG DUE TO LOSS OF OIL PRESS IAW MM 71-00-02.
